MathSciNet Relay Station
MathSciNet bibliographic data
MR1284764 34K20 (34K15 92D25)
Kulenović, M. R. S.; Ladas, G.; Sficas, Y. G. Global attractivity in Nicholson's blowflies. Appl. Anal. 43 (1992), no. 1-2, 109–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement